# SDR DALA2016062805042

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 54,043 hours, 19,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Link
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING R1 DOOR SLIDE ASSY IAW AMDS 2566-9001-1R, FIG 7, FLAG NOTE 1, FOUND RELEASE STRAP/LATCH CHAIN FASTENER LINK MISSING.  IAW EO: 06-076445-03, THE INSTALLED LATCH ASSY IS EFFECTIVE FOR THIS ACFT.  OK FOR SERVICE.
